MathSciNet Relay Station
MathSciNet bibliographic data
MR1632815 (99c:35160) 35L70 (35B60 35Q99)
Gourdin, Daniel; Mechab, Mustapha Problème de Cauchy pour des équations de Kirchhoff généralisées. (French) [Cauchy problem for generalized Kirchhoff equations] Comm. Partial Differential Equations 23 (1998), no. 5-6, 761–776.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement